Inhomogeneous anisotropic percolation: Two-dimensional numerical threshold analysis

Yu A. Dzenis, S. P. Joshi

Research output: Contribution to journalArticle

4 Scopus citations

Abstract

Monte Carlo simulations of percolation on a square lattice with anisotropic inhomogeneous probability distribution are reported. Finite-size scaling is used for data analysis. As inhomogeneity increases, the critical probability decreases; whereas the correlation-length exponent remains, within computation errors, the same as in classical two-dimensional percolation.

Original languageEnglish (US)
Pages (from-to)3566-3568
Number of pages3
JournalPhysical Review B
Volume49
Issue number5
DOIs
StatePublished - Jan 1 1994

    Fingerprint

ASJC Scopus subject areas

  • Condensed Matter Physics

Cite this